# SDR ABXR2012020400019

- Difficulty date: February 4, 2012
- Submitted: February 4, 2012
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N708AX
- Make and model: Boeing 767231
- Aircraft serial: 22571
- Aircraft time: 78,190 hours, 20,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141T293816
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RT VERICAL STRUCTURE AT STA 287, WL 159 CRACKED.  REPAIRED STRUCTURE IAW  SRM.
